# SDR WTAA970209

- Difficulty date: November 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N276UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120067
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Condition: Bird Strike
- Location: Fwd Fuselage
- Stage of operation: AP
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

SMF - BIRD STRIKE ON RADOME ON APPROACH TO SMF.  AIRCRAFT FERRIED TO FAT FOR REPAIRS.  MAINTENANCE REPLACED RADOME.  INSPECTED AREA, FOUND TO BE FREE OF CRACKS.  REPLACED PULLED RIVETS.  AIRCRAFT RETURNED TO SERVICE.  (M)
